# SDR CA050419008

- Difficulty date: April 16, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: F, G, A

## Discrepancy

(CAN) ON ROTATION F/A REPORTED SMOKE IN THE CABIN.  THIS WAS FOLLOWED BY TOILET SMOKE MESSAGE.  CREW THEN NOTICED SMOKE IN THE COCKPIT.  CREW DONNED MASKS, AND DUMPED PRESSURIZATION.  THEN RECEIVED A CARGO SMOKE MESSAGE, AND BLEW CARGO FIRE BOTTLES.  AFTER LANDING, A/C PERFORMED A RAPID PASSENGER DEPLANEMENT.  MX DISCOVERED SEVERE OIL LEAK AND OIL SEAL RETAINING SPRING SHOWING ON NR 2 ENGINE.  FURTHER INVESTIGATION DISCOVERED THAT THE CARBON SEAL OF THE NR 1 BEARING SEAL S /N STA6270B HAD FAILED.  BEARING SEAL WAS REPLACED.
